# SDR V2JA078L109382512

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N145SL
- Make and model: Piagio P180
- Aircraft serial: 1093
- Aircraft time: 7,884 hours, 5,910 cycles
- Engine: Pwa PT6A66
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: B, A

## Discrepancy

DURING APPROACH, CREW SELECTED FLAPS FROM "MID" POSITION TO "DOWN" POSITION, CREW RECEIVED "FLAP SYNC" INDICATION AND FLAP ASYMMETRY ON INDICATOR.  ACFT WAS DIVERTED FOR LONGER RUNWAY PROVISIONS.  CREW LANDED SAFETLY.
